# SDR 9JLA2021080425175

- Difficulty date: July 16, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N989BJ
- Make and model: Piagio P180
- Aircraft serial: 1152
- Aircraft time: 3,195 hours, 2,687 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Part number: AA213181
- Condition: Defective
- Location: Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT PROPELLER SYNC FAULTED, THE CREW ADVISED, WHEN ENGAGED THE LEFT PROP WOULD SPEED-UP 25 TO 30 RPM. THE DISCREPANCY WAS DEFERRED FOR CONTINUED OPERATIONS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE LEFT PROP SYNCHRO PHASER PICK UP WAS DEFECTIVE AND WAS REPORT WAS REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
